# SDR 96FDEA01164

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65162261
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRO0684 AND 037, NR 2 K-FLAP HAS CORROSION AROUND I/B BONDING JUMPER UPPER AND LOWER ATTACH POINTS.  *S/D*  BLENDED CORROSION AND REPAIRED RIB IAW FEDEX SRM 57-50-3 AND FEDEX DRAWING SR 27-57-010 REV B.
